# SDR VNAA9711006

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336PH
- Make and model: Dorner DO328100
- Aircraft serial: 3014
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Lack Of Lube
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 220, THE RIGHT POWER LEVER FROZE IN POSITION AT 84 PERCENT TORQUE.  THE CREW DECENDED TO FLIGHT LEVEL 110.  CONTROL WAS REGAINED AND THE AIRCRAFT WAS LANDED IN LAN WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED, CLEANED AND LUBED THE ENGINE CONTROLS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 76-11-32.  FUNCTION CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
